# SDR UPS06446932

- Difficulty date: May 9, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 65B0794211
- Condition: Cracked
- Location: Tunnel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW LT SIDE PANEL BS260-280 WL 180 STIFFENER RADIUS AREA.  FOUND CRACK APP 1 3/8" LONG, STIFFENER.  REPLACED AS PER SRM 51-10-01 PG9 AND INSTALLED AS PER SRM 51-30-02.
